# SDR SWAA2021042064441

- Difficulty date: April 16, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 27,606 hours, 12,494 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON VAPOR BARRIER AT R/H WHEEL WELL FORWARD TO HYD RETURN FILTER BETWEEN RBL 31 AND RBL 45 SIX INCHES IN LENGTH.DAMAGE IS ALLOWABLE PER SRM 5710101A2. APPLIED ALUMINUM FOIL TAPE TO AREA OF CRACK. DO A VISUAL INSPECTION OF THE REPAIR AREA AT 1200 FLIGHT CYCLE INTERVALS OR MORE FREQUENTLY REPETITIVE INSPECTION REQUIRED.
